Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 56, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 5, 2007, 8:58 PM EDT for Berrien County, Georgia. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2007, 8:58 PM EDT (00:58 UTC)
- Expired
- Jun 5, 2007, 9:29 PM EDT
- In force
- 31 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Berrien County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 9:15 PM EDT | TSTM WND DMG | Alapaha, GA | SEVERAL TREES AND POWER POLES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 728 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1392 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KTAE 060058 SVRTAE GAC019-060145- /O.NEW.KTAE.SV.W.0056.070606T0058Z-070606T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 858 PM EDT TUE JUN 5 2007 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN BERRIEN COUNTY IN SOUTH CENTRAL GEORGIA... * UNTIL 945 PM EDT * AT 855 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ALAPAHA...OR ABOUT 11 MILES NORTH OF NASHVILLE...AND MOVING SOUTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL CENTRAL BERRIEN COUNTY AT 910 PM EDT DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3144 8333 3139 8337 3127 8325 3138 8314 $$ 85-GIBBS
1 follow-up statement
000 WWUS52 KTAE 060129 SVSTAE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 928 PM EDT TUE JUN 5 2007 GAC019-060138- /O.CAN.KTAE.SV.W.0056.000000T0000Z-070606T0145Z/ BERRIEN GA- 928 PM EDT TUE JUN 5 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BERRIEN COUNTY HAS BEEN CANCELLED... RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3144 8333 3139 8337 3127 8325 3138 8314 $$ 85-GIBBS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 8:30 PM EDT, 28 minutes earlier.
Area forecast discussion, Jun 5, 8:30 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 830 PM EDT TUE JUN 5 2007 SYNOPSIS... VERY BUSY SO NEED TO BE BRIEF... ACTIVE EVENING CONTINUED ACROSS MAINLY FL BIG BEND AND GA ZONES. AT UPPER LEVELS...LARGE SCALE TROUGH ACROSS SE WITH SERIES OF VORT MAXES ROTATING AROUND BASE. AT 8 PM EDT...ONE VORT MAX MOVING THRU ECNTRL GA WITH COLD POOL ALOFT AND H5 50 KT JET. S OF VORT...WLY H5 FLOW AIDING DEEP LYR SHEAR. AT SURFACE...MSAS SHOWS SURFACE TROUGH FROM CNTRL NC SWWD THRU NRN GA AND INTO SE ALA. EARLIER OUTFLOW BOUNDARY SET UP FROM NRN FL THRU WRN GA WITH STORMS DEVELOPING SOUTH AND ALONG OF BOUNDARY/OUTFLOW AIDED BY ABUNDANT LOW LEVEL MOISTURE AND GOOD INSTABILITY. LIGHTER SLY FLOW ALLOWED SEA BREEZE TO DEVELOP AND MOVE INLAND. UNIDIRECTIONAL FLOW ESPECIALLY AT LOWER LEVELS FAVORING SPLITTING CELLS AND INCREASE CHANCES OF LARGE HAIL AS CLEARLY SEEN EARLIER IN VCNTY OF LEON AND GADSDEN COUNTIES. SEVERAL PEOPLE IN NE LEON/NE JEFFERSON REPORTED SEEING FUNNEL CLOUD AT THE SAME TIME AREA RADAR SHOWED AMPLE ROTATION AND GATE TO GATE SHEAR NECESSITATING A TORNADO WARNING. DURING MID EVENING STRONG TO OCNLY SEVERE STORMS CHANGED FOCUS TO AS STRONG STORMS ONTO COOLER SIDE OF OUTFLOW BOUNDARY TO ALONG NRN MOST GA COUNTIES. BY 8 PM...SEVERE THREAT APPEARS TO BE ENDING SO EARLIER SVR TSTM WATCH ALLOWED TO EXPIRE. .SHORT TERM...REST OF TONIGHT INTO EARLY WEDNESDAY. ABOVE IMPULSE TO EXIT EAST OF NE GA ZONES B4 MIDNIGHT AND THIS WILL HERALD END OF STORMS. UPDATED ZFP TO KEEP ISOLD POPS W OF APALACH RIVER...LO SCT BIG BEND AND MID-HI SCT CONVECTION GA ZONES. CLOUDS WILL DECREASE AFTER MIDNIGHT WITH AMPLE RESIDUAL MOISTURE YIELDING PATCHY TO AREAS OF FOG ACROSS MUCH CWA. && .MARINE... SURFACE RIDGE REMAINS TO THE SOUTH OF THE COASTAL WATERS THROUGH THE DAY ON WEDNESDAY. A RATHER TIGHT GRADIENT ONGOING ACROSS THE WATERS BETWEEN THE RIDGE TO OUR SOUTH AND LOW PRESSURE UP THE ATLANTIC SEABOARD WILL KEEP EXERCISE CAUTION CONDITIONS IN THE FORECAST THROUGH THE EVENING. AS THE LOW TO THE NORTH CONTINUES TO PULL AWAY AND THE RIDGE AXIS MOVES A BIT FURTHER NORTH ON WEDNESDAY THE GRADIENT WILL RELAX ENOUGH TO DROP WINDS GENERALLY BELOW CAUTION LEVELS. WINDS ARE LIKELY TO COME UP BRIEFLY TO NEAR CAUTION LEVELS IN THE NEARSHORE LEGS WITH SEA-BREEZE DEVELOPMENT IN THE AFTERNOON...BUT WILL DIMINISH DURING THE EVENING. THE RIDGE WILL THEN REMAIN OVER OR JUST SOUTH OF THE WATERS THROUGH THE REST OF THE WEEK KEEPING THE WINDS AND SEAS RELATIVELY LOW WITH THE EXCEPTION OF AFTERNOON SEA-BREEZES AND SCATTERED THUNDERSTORMS. && .AVIATION.... MOST OF THE SHOWERS AND STORMS WILL DISSIPATE SHORTLY B4 03Z LEAVING VFR CONDITIONS PREVAILING AT THE TERMINALS. A BRIEF PERIOD OF MVFR VSBY FROM FOG WILL BE POSSIBLE DURING PRE-DAWN HOURS INTO WED MORNING THEN...LOOK FOR SCATTERED FAIR WEATHER CU AND LOWER WINDS THAN OCCURRED ON TUES. . && .FIRE WEATHER...NO CONCERNS. A RELATIVELY MOIST SOUTHWEST LOW LEVEL FLOW IS EXPECTED TO KEEP RELATIVE HUMIDITY VALUES ABOVE CRITICAL LEVELS THROUGH THE NEXT SEVERAL DAYS. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && BLOCK
Hazardous weather outlook, Jun 5, 5:00 AM EDT, 15 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 500 AM EDT TUE JUN 5 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-061000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 500 AM EDT TUE JUN 5 2007 /400 AM CDT TUE JUN 5 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A MID LEVEL IMPULSE APPROACHING THE AREA WILL COMBINE WITH AFTERNOON SEABREEZES AND A MODERATELY UNSTABLE ATMOSPHERE TO PRODUCE SCATTERED THUNDERSTORMS FROM LATE THIS MORNING THROUGH THE EVENING. INSTABILITY AND SHEAR PROFILES INDICATE THE POTENTIAL FOR A FEW OF THESE STORMS TO BE STRONG TO POSSIBLY SEVERE. FOR THESE REASONS MUCH OF THE FORECAST AREA IS NOW UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. THE MAIN THREAT FROM ANY STRONGER STORMS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. MODERATE SOUTHWEST FLOW THIS AFTERNOON WILL RESULT IN A HIGH RISK OF RIP CURRENTS ALONG THE COAST OF THE FLORIDA PANHANDLE AND BIG BEND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL RETURN TO THE AREA LATE IN THE WEEK INTO THE WEEKEND. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. CAMP
In the hours before
Special weather statement, Jun 5, 7:04 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 704 PM EDT TUE JUN 5 2007 GAZ126-060000- LEE- 704 PM EDT TUE JUN 5 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEE COUNTY... * UNTIL 800 PM EDT AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH OF LEESBURG...MOVING SOUTHEAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING SMALL HAIL THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 24-BLOCK
Special weather statement, Jun 5, 7:10 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 710 PM EDT TUE JUN 5 2007 GAZ142-060000- EARLY- 710 PM EDT TUE JUN 5 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EARLY COUNTY... * UNTIL 800 PM EDT AT 708 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF COLUMBIA...OR 8 MILES WEST OF BLAKELY...MOVING EAST AT 25 MPH. PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Jun 5, 7:16 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 716 PM EDT TUE JUN 5 2007 GAZ127-060000- WORTH- 716 PM EDT TUE JUN 5 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR NORTHERN WORTH COUNTY... * UNTIL 800 PM EDT AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES EAST OF LEESBURG...MOVING SOUTHEAST AT 30 MPH. PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Jun 5, 8:13 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 813 PM EDT TUE JUN 5 2007 GAZ143-144-060100- BAKER-MILLER- 813 PM EDT TUE JUN 5 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHWEST BAKER AND NORTHEAST MILLER COUNTIES... * UNTIL 845 PM EDT AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTHEAST OF COLQUITT...MOVING SOUTHEAST AT 30 MPH. PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Jun 5, 8:32 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 832 PM EDT TUE JUN 5 2007 GAZ129-060100- TIFT- 832 PM EDT TUE JUN 5 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR TIFT COUNTY... * UNTIL 900 PM EDT AT 827 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TIFTON...MOVING SOUTHEAST AT 25 MPH. PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY FREQENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Jun 5, 8:47 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 847 PM EDT TUE JUN 5 2007 GAZ131-060115- IRWIN- 847 PM EDT TUE JUN 5 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHERN IRWIN AND NORTHERN BERRIEN COUNTIES... * UNTIL 915 PM EDT AT 844 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH OF ENIGMA...OR 9 MILES SOUTHWEST OF OCILLA...MOVING EAST-SOUTHEAST AT 25 MPH. PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 11:07 PM EDT | Severe Thunderstorm Warning | TAE | Terrell | 38 min |
| Jun 6, 4:57 PM EDT | Severe Thunderstorm Warning | TAE | Decatur | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.